Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the indecomposable elements of the bar construction


Author: Richard M. Hain
Journal: Proc. Amer. Math. Soc. 98 (1986), 312-316
MSC: Primary 55U15; Secondary 18G10, 55P62
MathSciNet review: 854039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit formula for a canonical splitting $ s:Q\mathcal{B}({\mathcal{E}^ \cdot }) \to \mathcal{B}({\mathcal{E}^ \cdot })$ of the projection $ \mathcal{B}({\mathcal{E}^ \cdot }) \to Q\mathcal{B}({\mathcal{E}^ \cdot })$ of the bar construction on a commutative d.g. algebra $ {\mathcal{E}^\cdot}$ onto its indecomposables is given. We prove that $ s$ induces a d.g. algebra isomorphism $ \Lambda (Q\mathcal{B}({\mathcal{E}^\cdot})) \to \mathcal{B}({\mathcal{E}^\cdot})$ and that $ H(Q\mathcal{B}({\mathcal{E}^\cdot}))$ is isomorphic with $ QH(\mathcal{B}({\mathcal{E}^\cdot}))$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55U15, 18G10, 55P62

Retrieve articles in all journals with MSC: 55U15, 18G10, 55P62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854039-5
PII: S 0002-9939(1986)0854039-5
Keywords: Bar construction
Article copyright: © Copyright 1986 American Mathematical Society